# SDR AALA20150305003

- Difficulty date: March 5, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 111,184 hours, 17,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ON EXTERIOR JUST FWD OF AFT RT CARGO DOOR L644.  REPLACED EXTERIOR EMER LIGHT FWD OF AFT RT CARGO DOOR.  SYS CHECKED NORMAL.
